MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB03
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: appendectomy.Event description: two complaints have been made from this submission."the quality assurance coordinator describes as an action not satisfactory as follow: 'two trocars are opened for surgery, the surgeon, when trying to occupy supplies, comments that the first trocar has no edge, the second trocar is delivered and repeats the same' " product available for return.Additional information received via email on 02mar2022 from applied medical representative: "confirm that the patient had no problem" additional information received via email on 07mar2022 from applied medical representative: the complaint the facility submitted is that the blade was dull.Patient status: confirm that the patient had no problem.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the returned unit.However, the complainant¿s experience could not be replicated or confirmed as the returned unit performed as intended.The returned unit met specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: appendectomy.Event description: two complaints have been made from this submission.Complaint # (b)(4) [mfr report # 2027111 - 2022 - 00458].Complaint # (b)(4) [mfr report # 2027111 - 2022 - 00459]."the quality assurance coordinator describes as an action not satisfactory as follow: two trocars are opened for surgery, the surgeon, when trying to occupy supplies, comments that the first trocar has no edge, the second trocar is delivered and repeats the same." product available for return.Additional information received via email on 02mar2022 from applied medical representative: "confirm that the patient had no problem".Additional information received via email on 07mar2022 from applied medical representative: the complaint the facility submitted is that the blade was dull.Patient status: confirm that the patient had no problem.

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13713178
Report Number2027111-2022-00458
Device Sequence Number17709215
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)240609(30)01(10)1417367
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberCTB03
Device Catalogue Number101138301
Device Lot Number1417367
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown